# SDR TAOA029705

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6012541
- Condition: Broken
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXTERIOR LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT ROW 26 ABC SIDEWALL.  OPERATIONAL CHECK NORMAL IAW MM CHAPTER 33-50-00.  (X)
